# SDR SIMA20180301002

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 30,443 hours, 27,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP  ASSEMBLY  AT 261BF HAS A BROKEN WIRE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12.
